# SDR SWIA200617196

- Difficulty date: September 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 29,236 hours, 41,835 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SEAT 9B INOP.  REPAIRED BROKEN WIRE IN OVERHEAD LIGHT.  OPERATIONAL CHECKS GOOD.
